RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zaslavskii, A I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:73
Abstract pages:333
Full texts:120
References:42

http://www.mathnet.ru/eng/person26013
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/324171

Publications in Math-Net.Ru
1989
1. A. I. Zaslavskii, “Behavior of massless feynman integrals near singular points”, TMF, 80:3 (1989),  372–380  mathnet  mathscinet; Theoret. and Math. Phys., 80:3 (1989), 935–941  isi
1988
2. A. I. Zaslavskii, “Holonomic systems with regular singularities and wave fronts of feynman integrals”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 228–230  isi
1983
3. A. I. Zaslavskii, “Multipliable distributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 5,  26–34  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:5 (1983), 27–37
1982
4. A. I. Zaslavskii, “Coefficients of the asymptotic expansion of products of homogeneous distributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 10,  74–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:10 (1982), 85–87
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019